# SDR UALA2012100205573

- Difficulty date: October 1, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 84,752 hours, 13,551 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 29
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START EGT 715 & RPM 25 THEN SHUT DOWN PERFORMED BITE CHECK AND SHOWS NO ACCELL LAST 2 START ATTEMPTS WITH PT SENSOR.  SEE 49-11-00 FOR T/S INFO.  TESTED HYD GEN PER MM.  REPLACED STARTER AND APU STARTED NORMAL.
